# SDR SWIA200616620

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 12,036 hours, 9,420 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01416
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: U
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPOILER FAULT STATUS MESSAGE ON TAXI OUT.  REPLACED SECU NR 1 IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
